# SDR MZZA2009071700094

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5503
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA FLOORBEAM AT BS 312.  FOUND WITH CORROSION AROUND SCREW HOLE AT LBL 13.5 REPAIR CARRIED OUT IAW EC/RA 5321-01665.REFER TO ATTACHED FORM 44.0008 FOR SEQUENCE OF OPERATION. REFER TO L/P 0975568 FOR N DT INSPECTION.
